Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Jacksonville, FL
NWS Jacksonville, FL issued this special weather statement at Jun 12, 2012, 1:21 PM EDT for Charlton County, Georgia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2012, 1:21 PM EDT (17:21 UTC)
- Expired
- Jun 12, 2012, 2:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Jacksonville, FL
County Charlton County, GA
The radar
The Jacksonville radar (KJAX), 59 km from the middle of the area, began a volume at 17:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 5.4 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1585 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 534 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
748
WWUS82 KJAX 121721
SPSJAX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
121 PM EDT TUE JUN 12 2012
FLZ024-GAZ150-164-121800-
CHARLTON-NASSAU-WARE-
121 PM EDT TUE JUN 12 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WARE...CENTRAL CHARLTON AND NORTHWESTERN NASSAU COUNTIES FOR STRONG
WINDS AND SMALL HAIL VALID UNTIL 200 PM EDT...
AT 122 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST
OF STEVEN FOSTER STATE PARK TO 16 MILES SOUTH OF STEVEN FOSTER STATE
PARK...MOVING EAST AT 30 MPH. THESE STRONG THUNDERSTORMS WILL ALSO
AFFECT AREAS AROUND STEVEN FOSTER STATE PARK...HOMELAND...FOLKSTON
AND HILLIARD THROUGH 200 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3051 8187 3055 8223 3057 8223 3059 8242
3071 8244 3072 8242 3073 8242 3073 8244
3082 8244 3095 8242 3098 8194
TIME...MOT...LOC 1722Z 263DEG 28KT 3086 8226 3059 8225
$$
SHULERWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Jun 12, 9:41 AM EDT, 3 hours 40 minutes earlier.
Area forecast discussion, Jun 12, 9:41 AM EDT, 3 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 941 AM EDT TUE JUN 12 2012 ...SCATTERED TO NUMEROUS STORMS EXPECTED THIS AFTERNOON WITH POTENTIAL FOR GUSTY WINDS AND LOCALLY HEAVY RAINFALL... .UPDATE... OVERNIGHT CONVECTION NORTHWEST OF THE REGION SENT AN OUTFLOW BOUNDARY THAT IS NOW STATIONARY ACROSS THE SUWANNEE RIVER VALLEY AND SE GA. THIS WILL BE THE FOCUS FOR DEVELOPING CONVECTION TODAY AS SOUTHWEST FLOW AND SURFACE HEATING DRIVES MAX TEMPS INTO THE UPPER 80S IN MOST LOCATIONS. PRECIPITABLE WATER AMOUNTS OFF MORNING SOUNDINGS AVERAGING AROUND 1.7 INCHES WITH HIGHEST VALUES ACROSS SE GA CLOSER TO THE TROF AXIS AND LOWER VALUES ACRS NE FL AND THIS WILL BE SIMILAR TO PCPN/POP COVERAGE WITH 70-90% COVERAGE ACROSS SE GA AND 40-70% ACROSS NE FL. STORM MOTION WILL BE TOWARDS THE EAST-SOUTHEAST AROUND 10 MPH WITH MIXED LAYER CAPE VALUES IN THE 2000-2500 J/KG RANGE TO TRIGGER ISOLATED WET MICROBURST CONDITIONS WITH DAMAGING WINDS/LOCALLY HEAVY RAINFALL THIS AFTERNOON/EVENING. ACTIVITY WILL DIMINISH SOMEWHAT BY MIDNIGHT BUT TROF AXIS OVER THE REGION WILL CONTINUE THE THREAT OF ISOLATED TO SCATTERED SHOWER/TSTM ACTIVITY THROUGH THE OVERNIGHT HOURS. && .AVIATION... VFR THIS MORNING WITH HIGH ENOUGH TSTM CHANCES DURING THE AFTERNOON FOR TIMED TEMPO GROUPS WITH GUSTY WINDS AND POSSIBLE MVFR CIGS/VSBYS IN STORM ACTIVITY. SOME LINGERING SHOWER/TSTM ACTIVITY POSSIBLY LINGERING ACROSS TAF LOCATIONS THROUGH THE OVERNIGHT HOURS. && .MARINE... S TO SW WINDS OVER THE COASTAL WATERS AT 10-15G20 KNOTS WITH SEAS 2-3 FT NEAR SHORE AND 3-5 FT OFFSHORE. NO HEADLINES. RIP CURRENTS: LOW RISK WITH SOUTHWEST FLOW. MORNING BREAKER REPORTS IN THE 1-2 FT RANGE AT THE BEACHES. && .PRELIMINARY POINT TEMPS/POPS... AMG 89 71 91 71 / 90 60 40 40 SSI 85 74 88 76 / 70 60 40 40 JAX 88 71 90 72 / 70 50 50 50 SGJ 88 73 87 75 / 50 50 50 50 GNV 89 71 91 71 / 60 40 50 50 OCF 90 71 90 71 / 50 40 50 40 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && HESS/ALLEN/WALKER
Hazardous weather outlook, Jun 12, 4:44 AM EDT, 8 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 444 AM EDT TUE JUN 12 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-131000- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 444 AM EDT TUE JUN 12 2012 THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... AN UPPER LEVEL TROUGH OVER THE AREA WILL PRODUCE SHOWERS AND THUNDERSTORMS TODAY...MORE NUMEROUS DURING THE AFTERNOON AND EARLY EVENING HOURS. A VERY MOIST UNSTABLE ATMOSPHERE WILL RESULT IN ISOLATED STRONG STORMS WITH LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... A COLD FRONT WILL MOVE INTO THE AREA ON WEDNESDAY. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ON WEDNESDAY WITH LOCALLY HEAVY RAINFALL POSSIBLE OVER MAINLY NORTHEAST FLORIDA. A BREEZY AND SLIGHTLY COOLER WEATHER PATTERN WILL BE OVER THE AREA THURSDAY THROUGH MONDAY. COASTAL SHOWERS AND SCATTERED INLAND AFTERNOON THUNDERSTORMS ARE EXPECTED EACH DAY. AN ELEVATED RISK OF RIP CURRENTS WILL EXIST AT EAST COAST BEACHES ALONG WITH HAZARDOUS BOATING CONDITIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. MZ
In the hours before
Special weather statement, Jun 12, 12:48 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1248 PM EDT TUE JUN 12 2012
FLZ022-023-121730-
BAKER-COLUMBIA-
1248 PM EDT TUE JUN 12 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR BAKER AND
NORTHERN COLUMBIA COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 130 PM EDT...
AT 1248 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED 11 MILES NORTHEAST OF SUWANNEE
VALLEY...OR 13 MILES EAST OF WHITE SPRINGS...MOVING EAST AT 25 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WINFIELD...
SUWANNEE VALLEY...FIVE POINTS...SANDERSON...TAYLOR...MACCLENNY AND
GLEN SAINT MARY THROUGH 130 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. IF
FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3020 8279 3033 8271 3034 8268 3039 8265
3044 8265 3059 8244 3057 8223 3053 8224
3049 8220 3039 8220 3036 8217 3037 8211
3036 8208 3031 8204 3023 8205
TIME...MOT...LOC 1648Z 261DEG 20KT 3038 8251
SANDRIKSpecial weather statement, Jun 12, 1:04 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
104 PM EDT TUE JUN 12 2012
GAZ135-136-121730-
APPLING-WAYNE-
104 PM EDT TUE JUN 12 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
WAYNE AND EASTERN APPLING COUNTIES FOR STRONG WINDS VALID UNTIL 130
PM EDT...
AT 104 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 2 MILES NORTHEAST OF SURRENCY...MOVING EAST AT
15 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
SURRENCY AND ODUM THROUGH 130 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN
BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3191 8222 3191 8213 3189 8212 3190 8211
3187 8210 3182 8201 3179 8199 3180 8196
3168 8185 3167 8185 3151 8217 3192 8242
3194 8228
TIME...MOT...LOC 1704Z 252DEG 14KT 3175 8217
SHULERLocal storm report, Jun 12, 1:07 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
107 PM EDT TUE JUN 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0104 PM TSTM WND GST 2 NNE SURRENCY 31.75N 82.19W
06/12/2012 E40 MPH APPLING GA NWS EMPLOYEE
WIND GUST OF 40 MPH ON HWY 341
&&
AWALKERSpecial weather statement, Jun 12, 1:07 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
107 PM EDT TUE JUN 12 2012
FLZ024-025-GAZ166-121815-
COASTAL CAMDEN-DUVAL-NASSAU-
107 PM EDT TUE JUN 12 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
CAMDEN...NORTHERN DUVAL AND EASTERN NASSAU COUNTIES FOR STRONG WINDS
VALID UNTIL 215 PM EDT...
AT 108 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 7 MILES SOUTHWEST OF YULEE...OR 8 MILES
NORTH OF JACKSONVILLE INTERNATIONAL AIRPORT...MOVING EAST AT 20 MPH.
THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND YULEE...ST.
MARYS...AMELIA CITY...DUNGENESS AND FERNANDINA BEACH THROUGH 215 PM
EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3064 8143 3061 8143 3060 8144 3056 8144
3055 8143 3048 8174 3065 8181 3077 8146
3065 8142
TIME...MOT...LOC 1708Z 251DEG 17KT 3059 8166
SHULERSpecial weather statement, Jun 12, 1:14 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
114 PM EDT TUE JUN 12 2012
FLZ020>022-121800-
COLUMBIA-HAMILTON-SUWANNEE-
114 PM EDT TUE JUN 12 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
COLUMBIA...HAMILTON AND NORTHERN SUWANNEE COUNTIES FOR STRONG WINDS
AND FUNNEL CLOUDS VALID UNTIL 200 PM EDT...
AT 115 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES SOUTHWEST OF BELMONT...OR 7
MILES NORTH OF WHITE SPRINGS...MOVING EAST AT 20 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND WELLBORN...SUWANNEE
SPRINGS...JASPER...HOUSTON...WHITE SPRINGS...BELMONT...SUWANNEE
VALLEY AND WINFIELD THROUGH 200 PM EDT. GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS
INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH
LITTLE OR NO ADVANCE WARNING.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3027 8324 3031 8322 3035 8322 3039 8318
3041 8319 3042 8323 3046 8323 3047 8325
3063 8324 3058 8246 3055 8247 3013 8278
3018 8325 3026 8326
TIME...MOT...LOC 1715Z 276DEG 18KT 3043 8276
SHULERSpecial weather statement, Jun 12, 1:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
121 PM EDT TUE JUN 12 2012
FLZ024-GAZ150-164-121800-
CHARLTON-NASSAU-WARE-
121 PM EDT TUE JUN 12 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WARE...CENTRAL CHARLTON AND NORTHWESTERN NASSAU COUNTIES FOR STRONG
WINDS AND SMALL HAIL VALID UNTIL 200 PM EDT...
AT 122 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST
OF STEVEN FOSTER STATE PARK TO 16 MILES SOUTH OF STEVEN FOSTER STATE
PARK...MOVING EAST AT 30 MPH. THESE STRONG THUNDERSTORMS WILL ALSO
AFFECT AREAS AROUND STEVEN FOSTER STATE PARK...HOMELAND...FOLKSTON
AND HILLIARD THROUGH 200 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3051 8187 3055 8223 3057 8223 3059 8242
3071 8244 3072 8242 3073 8242 3073 8244
3082 8244 3095 8242 3098 8194
TIME...MOT...LOC 1722Z 263DEG 28KT 3086 8226 3059 8225
SHULERThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 8:04 PM EDT | Special Marine Warning | JAX | 86 min | |
| Jun 11, 8:13 PM EDT | Special Weather Statement | JAX | Clay | 47 min |
| Jun 11, 8:16 PM EDT | Special Weather Statement | JAX | Putnam | 44 min |
| Jun 11, 8:18 PM EDT | Special Weather Statement | JAX | Saint Johns | 42 min |
| Jun 11, 8:36 PM EDT | Special Marine Warning | JAX | 114 min | |
| Jun 11, 8:43 PM EDT | Severe Thunderstorm Warning | JAX | Putnam, Saint Johns | 28 min |
| Jun 11, 8:54 PM EDT | Special Weather Statement | JAX | Flagler | 51 min |
| Jun 11, 9:46 PM EDT | Special Weather Statement | JAX | Flagler | 44 min |
| Jun 12, 11:50 AM EDT | Special Weather Statement | JAX | Hamilton | 40 min |
| Jun 12, 12:09 PM EDT | Special Weather Statement | JAX | Columbia | 51 min |
| Jun 12, 12:48 PM EDT | Special Weather Statement | JAX | Baker, Columbia | 42 min |
| Jun 12, 1:07 PM EDT | Special Weather Statement | JAX | Nassau | 68 min |
| Jun 12, 1:14 PM EDT | Special Weather Statement | JAX | Hamilton, Suwannee | 46 min |
| Jun 12, 1:37 PM EDT | Special Weather Statement | JAX | Baker, Duval, Nassau | 23 min |
| Jun 12, 1:53 PM EDT | Special Marine Warning | JAX | 2 hr | |
| Jun 12, 2:01 PM EDT | Special Marine Warning | JAX | 119 min | |
| Jun 12, 2:03 PM EDT | Special Weather Statement | JAX | Baker, Columbia, Union | 27 min |
| Jun 12, 2:06 PM EDT | Special Weather Statement | JAX | Duval, Nassau | 24 min |
| Jun 12, 2:30 PM EDT | Special Weather Statement | JAX | Baker, Duval, Union | 30 min |
| Jun 12, 2:37 PM EDT | Special Weather Statement | JAX | Columbia | 53 min |
| Jun 12, 2:41 PM EDT | Special Marine Warning | JAX | 2 hr | |
| Jun 12, 3:19 PM EDT | Special Weather Statement | JAX | Bradford, Clay | 26 min |
| Jun 12, 3:29 PM EDT | Special Weather Statement | JAX | Alachua, Gilchrist | 31 min |
| Jun 12, 3:37 PM EDT | Special Marine Warning | JAX | 53 min | |
| Jun 12, 3:39 PM EDT | Severe Thunderstorm Warning | JAX | Saint Johns | 36 min |
| Jun 12, 3:58 PM EDT | Special Marine Warning | JAX | 62 min | |
| Jun 12, 4:10 PM EDT | Special Weather Statement | JAX | Flagler, Putnam | 50 min |
| Jun 12, 4:17 PM EDT | Severe Thunderstorm Warning | JAX | Flagler, Putnam, Saint Johns | 43 min |
| Jun 12, 4:46 PM EDT | Special Marine Warning | JAX | 119 min | |
| Jun 12, 4:57 PM EDT | Special Weather Statement | JAX | Flagler | 33 min |
| Jun 12, 12:31 PM EDT | Special Weather Statement | JAX | Brantley, Pierce | 59 min |
| Jun 12, 1:04 PM EDT | Special Weather Statement | JAX | Appling | 26 min |
| Jun 12, 2:25 PM EDT | Special Weather Statement | JAX | Camden | 50 min |
| Jun 12, 4:22 PM EDT | Special Weather Statement | JAX | Atkinson | 38 min |
| Jun 12, 4:42 PM EDT | Special Weather Statement | JAX | Jeff Davis | 48 min |
| Jun 12, 5:56 PM EDT | Special Weather Statement | JAX | Appling | 49 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.